id: 27563
Назва: Theoretical determination of the distribution of forces and the size of the boundaries of the contact in the interaction of the deformable drive wheel with the soil
Автори: Kovbasa V.P., Solomka A.V., Spirin A.V., Kucheruk V.Yu., Karabekova D.Zh., Khassenov A.K.
Ключові слова: deformable wheel, deformable supporting surface, contact zone boundaries, applied loads, forces distribution in the contact zone, absolute deformations, medium mechanical properties, two-dimensional problem
Дата публікації: 2020-12-16 13:43:08
Останні зміни: 2020-12-16 13:43:08
Рік видання: 2020
Аннотація: The article presents the results of an analytical determination of the forces distribution along the length of the contact curve of the driving deformable wheel on the deformable supporting surface, and also are defined the
boundaries of the contact zone. The case in a flat statement of the problem is considered. The supporting surface and the surface of the deformable wheel are represented as a continuous deformable medium. The shape of the wheel in the contact zone is represented by the circle equation, which in the contact zone is expanded in a Macloran-series. By using conditions at the boundaries of the contact zone, a system of equations is obtained from which the sizes of the contact zone are determined. The solution of these equations allows one to
find expressions of the sizes of the contact zone of the deformable wheel with the deformable surface, depending on the mechanical properties of the wheel materials and the supporting surface, from the geometric
dimensions of the wheel and from the loads applied to it. In addition, the results of the studies allow us to determine the analytical expression of the coefficient of rolling resistance of a deformable wheel over a deformable surface, depending on their mechanical properties, geometric parameters, and the loads applied to it.
URI: http://repository.vsau.org/repository/getfile.php/27563.pdf
Тип виданя: Статті Web of Science Core Collection
Видавництво: Вестник Карагандинского университета. Серия : Физика. 2020. № 3 (99). С. 62-72.
Розташовується в колекціях :
Ким внесений: Адміністратор
Файл : 27563.pdf Розмір : 835489 байт Формат : Adobe PDF Доступ : Загально доступний

Збільшити

Система "Сократ"  |   Офіційний сайт Copyright © 2013, математика Є.А.Паламарчук, дизайн Р.О.Яцковська